We describe a patient who entered a stuporous state after receiving benzodiazepine treatment for generalized tonic-clonic status epilepticus. A diagnosis of generalized NCSE with tonic seizures was made on the basis of the clinical picture and response to barbiturate anaesthetic, although the EEG pattern was not typical of the changes previously described in tonic seizures-tonic status epilepticus. This report discusses the differential diagnosis of postictal stupor, nonconvulsive status epilepticus with tonic seizures and sedation caused by the emergency treatment of status epilepticus, and s…
Клинический случайСтатьяПоиск полного текста в очередиПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
We describe the case of a 26 years old woman in chronic therapy with phenobarbital, carbamazepine, valproic acid (VPA) and clonazepam who showed a hyperammonemic encephalopathy after an increase in dosage of VPA. Similar cases have been reported, but with acute-subacute onset and no correlation with the plasma levels of VPA. Our case suggests the possibility that this toxic effect occurs during chronic treatment too, when the dosage of VPA is increased.
Клинический случайСтатьяПоиск полного текста в очередиПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
BACKGROUND: Stupor is a severe psychomotor syndrome with motor retardation and speech inhibition, that adversely affects outcomes. Benzodiazepines and electroconvulsive therapy (ECT) are standard treatments, yet individual responses vary considerably, highlighting the need for effective clinical predictors.
OBJECTIVE: This study aimed to identify clinical predictors of therapeutic response in patients with stupor to facilitate individualized treatment.
METHODS: We conducted a retrospective observational study including 45 patients with stupor hospitalized at Shandong Daizhuang Hospital betwe…
СтатьяПоиск полного текста в очередиПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
We report on the aggravation of absence seizures by lamotrigine leading to absence status epilepticus in a child. The patient is a 10-year-old girl with a history of absence seizures, learning disabilities, and hereditary neuropathy with liability to pressure palsies. Lamotrigine (up to 12 mg/kg/day) was prescribed after a brief course of valproate was associated with restlessness. Long-acting methylphenidate was also administered. The initial response to lamotrigine appeared to be excellent. The first episode of absence status epilepticus occurred during a febrile illness while lamotrigine wa
Клинический случайСтатьяПоиск полного текста в очередиПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
A case of treatment-resistant catatonic stupor responding to combined lithium-neuroleptic medications is described. As there are no reports in the literature of combined lithium-neuroleptic medications being effective for this potentially life-threatening disorder, the course of recovery is detailed and the risks and complications are noted.
Клинический случайСтатьяПоиск полного текста в очередиПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
A 7 year-old boy had had partial complex seizures from the age 6 years. Two days after commencing a treatment by VPA in a daily dose of 55 mg/kg body weight, disturbances of consciousness became obvious. He was admitted to hospital two days later. The E.E.G. on admission showed bilateral delta activity. The plasma levels of VPA was 140 mg/l. Diazepam, 7 mg, was given intravenously. Four minutes later, the clinical state and the E.E.G. returned to normal. This observation supports the hypothesis that VPA may have a paradoxical epileptogenic effect in some types of epilepsy.
Клинический случайАннотация на английскомСтатьяПоиск полного текста в очередиПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
The authors describe the clinical picture of a case with a peak-wave stupor in a 16 year-old patient where the main clinical expression of this disorder was behavioural sleepiness. Polygraphical studies during the attacks detected an expressed permanent paroxysmal activity in the form of bilateral synchronous complexes of spike-waves. In a behavioural and EEG sleepiness there was a smaller frequency of the paroxysmal activity and changes of its form with a drop in the expressiveness of the peak components. Administration of seduxen solution also partially blockaded the paroxysmal activity. The…
Клинический случайАннотация на английскомСтатьяПоиск полного текста в очередиПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
A 34-year-old housewife with nonconvulsive status epilepticus was followed up for 20 years since the initial fit. She maintained some contact with reality during the stupor and recalled the episode to some extent, while the EEG showed continuous spike-wave complexes. During the clinical course, the main type of seizures was spike-wave stupor, of which the maximum frequency was several times a week in the hospital and the duration was many minutes to several hours, and also secondarily generalized convulsive seizures occurred approximately once a month. The lasting control of spike-wave stupor …
Клинический случайСтатьяПолный текст не найденПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
The authors describe a patient with major affective disorder, unipolar depressed type, recurrent, psychosis who went into a catatonic stupor state while being treated with maprotiline hydrochloride and thiothixene. The article also deals with findings on electroencephalogram, response to treatment, a review of other similar case reports, and the clinical significance and relevance based upon which other clinicians can take some precautionary measures while prescribing this newer antidepressant, especially in combination with a neuroleptic.
Клинический случайСтатьяПоиск полного текста в очередиПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.